# SDR DALA2019082324941

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 50,949 hours, 22,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WONT ARM.  FOUND SURVIVAL CORD HANGING DOWN REMOVED BUSSELL AND SECURED REINSTALLED BUSSELL.
